Active ingredients- Phenylpropanolamine and Paracetamol.
Per capsule-phenylpropanolamine 25 mg and Paracetamol 325 mg.
Per 5 mL syrup- Paracetamol 240 mg and Phenylpropanolamine HCl 12.5 mg
Nasathera is from the family of systemic sympathomimetic preparations adminstered as nasal decongestants.
Nasathera indications/ uses
Nasathera capsules are used for treating nasal congestion, fever and headache linked with Flu, common cold, sinusitis, rhinitis.
Nasathera may as well be prescribed and used for other ailments not listed above.
Nasathera dosage and administration
For adults- a capsule every 8 hours or as prescribed by your doctor
For Children between 6 to 12 years- a capsule at bedtime.
For Children between 6 to 12 years – 1 to 2 tablespoon a day.
For Children between 1 to 5 years- ½ to 1 tablespoon a day.
Infant ¼ to ½ tablespoon a day.
The drug may be administered with or without food but safe to use it after your meal to avoid GI interactions.
Avoid using Nasathera under the following conditions:
- In patients suffering from Hyperthyroidism;
- In patients with HTN and coronary disease;
- Patients with nephropathy;
- Patients suffering from gentle prostatic hypertrophy and closed-angle glaucoma.
- Patients with prevailing Cardiac disease or angina, decompensation anddiabetes;
- Patients with renal problems or hepatic;
- Pregnancy as well as lactation.
Nasathera side effects
All medicines are subject to adverse reactions but that doesn’t mean all individuals using the drug are prone to the side effects.
Possible side effects
headache ,dizziness; Gastrointestinal disorders; thirst, sweating; precordial pain, tachycardia, palpitations; trouble in micturition; tremors, insomnia, anxiety; muscle weakness; skin eruptions. Consult a doctor in case any of these Nasathera adverse reactions occur frequently and become bothersome.
This may not be the complete list of possible Nasathera side effects, consult a doctor in case any other side effects occur and create problem.
Phenytoin and Phenobarb initiate paracetamol-provoked hepatotoxicity. Every day administration of paracetamol might initiate oral anticoagulants. Warning in digitalis treatment.
Avoid concurrent use of Nasathera with any other drug, OTC medicine or herbal products without first consulting your doctor.